# SDR RAIA960810

- Difficulty date: August 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N566HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41084
- Engine: Garrtt TPE33114
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Lightning Strike
- Location: Left
- Part time: 899 hours
- Stage of operation: CR
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SBN - FLT 7489 - AIRCRAFT WAS STRUCK BY LIGHTNING DURING FLIGHT.  MAINTENANCE REPLACED THE NR 1 ENGINE AND NR 1 PROPELLER.  (X)
